# SDR ASAA2018011023147

- Difficulty date: January 10, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,786 hours, 5,508 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014658
- Condition: Faulted
- Location: Lt Ram Air
- Part time: 14,169 hours, 4,726 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK  RAM AIR SYSTEM FAULTED ON A TEMP CONTROLLER BITE TEST.  ACFT GROUNDED.  VERIFIED LT PACK RAM AIR SYSTEM INOPERATIVE.   LT RAM AIR EXIT ACTUATOR IAW FIM 21-62 TASK 853 COMPLETED,  NO FAULTS ON ZONE TEMP CONTROLLER.  LT RAM AIR EXHAUST ACTUATOR REMOVED AND REPLACED IAW AMM 21-51-27. OPS CHECKED GOOD.
